# SDR MVH0064189

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 41800468800
- Condition: Inoperative
- Location: Auto Pilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTITUDE HOLD AND AIRSPEED HOLD INOPERABLE.
